What can I do to reduce my acne flare up day 2 post treatment?
By Laserbound on 15 Apr 2011
I had fractional CO2 treatment Wednesday afternoon. We treated my entire face and the upper and lower part of my neck and lower chest in the front. I started the antiviral Valacyclovir (twice a day) two days post treatment and antibiotic Cephalexin 500mg (three times a day) one day post treatment. Immediately after the treatment Aquaphor was applied on the treated areas. The next day I started the process of gently cleaning with Cetaphil cleanser and then liberally applying Aquaphor. I have been doing this three to four times a day. It is now Friday evening (2nd day). I noticed yesterday afternoon that small pustules were forming around my mouth, nose, cheeks, and neck. Some naturally went away during the cleansing process but many more are forming and I don't want to mess with them. But I am concerned that if they get bigger or cystic that they will cause more inflammation and scarring. I tried some vinegar soaks (1 teaspoon white vinegar to one cup of distilled water and used gauze pads. No improvement. I then tried saline soaked gauze. There is still no improvement. I spoke to my doctor and we decided to stop using Aquphor and moving to Cetaphil lotion. My doctor is out for the weekend and I am wondering if any doctors have had this issue with their patients or if anyone has had this issue two days out from fractional CO2 and if so what did they do to address it?